# SDR DALA2017070705326

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT STATION 767 TO 792 STR 25R FLOOR SUPPORT WEB HAS CORROSION. MAINTENANCE REMOVED AND REPLACED SUPPORT WEB/SHIELD PER SRM 51-40-02 AND DRW 146A0081 SH 7 REV C.
